The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1970 vol.19)
pp: 453-456
ABSTRACT
The notion of graphs solvable with finite delay appears in [1] and [4]. In this note the upper bound on finite delay for a graph with N nodes is reduced to the order of 2<sup>N</sup><sup>2</sup>using techniques from finite automata theory.
INDEX TERMS
Delay of graphs, finite automata theory, graph theory, nondeterministic finite automata, sequential Boolean equations.
CITATION
B. Vilfan, "An Improved Upper Bound for the Finite Delay of Graphs", IEEE Transactions on Computers, vol.19, no. 5, pp. 453-456, May 1970, doi:10.1109/T-C.1970.222944
26 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool